# SDR UALA2013040802315

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,661 hours, 23,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR NOT ARMING PROPERLY.  CLEANED AND LUBED THE SLIDE ARM POP OUT INDICATOR, CHECKS GOOD.
